# SDR ASOA2013031503215

- Difficulty date: March 7, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,593 hours, 19,411 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Broken
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AEB ON LT SIDE PRESSURE BULKHEAD FS 621, THERE IS A BROKEN ANGLE AT APPROX STRINGER 14.  REMOVED BROKEN CLIP LOCATED DRILLED INSTALLED AND RESTORED FINISH TO NEW CLIP PN 601-35-021-51 AS NEEDED REF: SRM 51-42-21, 51-40-11, 51-25-06 AND SRM 51-25-16.
